| Model Number |
GIA80MTC |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: gia80mts stapler gia80mts med thick tristp - (lot#n5k1137uy); gia80mtc cartridge gia80mtc medthk tristp - (lot#n5g1640uy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an open hemicolectomy, the two reloads could not be fired on the same handle.A new handle and reload was used to resolve the issue.There was no patient injury.